Remember when I mentioned my wretched heavy flow made me Anemic? Well, since then I have been on iron supplements and they have been working fine. After the first month of trial, my levels came up and my doc was pretty impressed with the rapid change. That was about six months ago.
This past week my stomach started bothering me, a lot (read: loose bowel movements). And I seriously couldn't figure out why. I eat almost the same thing everyday; it's how I've been able to drop the pounds. I'm not much of a food-adventurist. I'll try something once, but I am a picky person when it comes to food. ANYWAY...
I did some research and it turns out that if the dosage of your iron supplements are too high, it can irritate your stomach and cause diarrhea. Noticing that I have been feeling exceptionally well the past couple months, I thought this might be the cause of my tummy troubles. I stopped taking the pills, loaded up on the yogurt, and changed to a lower dosage. So far, so good.
Perhaps going on birth control curbed my Anemia, causing my iron levels to go up and reducing my need for the supplements.